# SDR MASA200400209

- Difficulty date: April 19, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 13,347 hours, 9,810 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/C ABORTED T/O DUE TO SPOILER CAUTION MSG. MX WAS CALLED OUT AND DEPOWERED AND REPOWERED A/C SO THEY CAN RESEAT THE SSCU. OP CHECKS NORMAL. NO PARTS USED
